# SDR HALA2019111200480

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 30,195 hours, 4,768 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 33495090002
- Part serial: 03469
- Condition: Unknown
- Location: Apu
- Part time: 6,604 hours, 1,009 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM: AIR APU BLEED FAULT --UPON TURNING ON APU BLEED WHEN PULLING IN TO GATE. // REMOVED AND REPLACED APU BLEED VALVE PER AMM 49-51-51. REPLACED 
BLEED VALVE FILTER PER AMM 49-51-51-960-801-A. CHK OK. NO DEFECTS NOTED. OK FOR SERVICE.
